# SDR R895W25

- Difficulty date: August 30, 2002
- Submitted: August 30, 2002
- Operation: General aviation
- Aircraft: N214BB
- Make and model: Cirrus SR22
- Aircraft serial: 0085
- Aircraft time: 158 hours
- Engine: Cont IO550N
- Engine time: 158 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND LOWER FORWARD FUSELAGE EXHAUST HEAT PLATE DELAMINATED.  FURTHER INSPECTION REVEALED HOT SPOT UNDERNEATH CO-PILOT'S RUDDER PEDAL INSPECTION PANEL ABOVE THE EXHAUST AREA OUTLET.  ALSO FOUND VISIBLE LIGHT SHOWING THROUGH THE COMPOSITE STRUCTURE AT THE FIREWALL AND FUSELAGE BELLY.  INVESTIGATED AIRCRAFT N225CD, SN: 0031 AND FOUND SAME HOT SPOT CREATED BY THE SHORT EXHAUST SYSTEM.  SUSPECT THE EXHAUST TAILPIPE IS TOO SHORT FOR EXHAUST GASES TO CLEAR THE COMPOSITE FUSELAGE LOWER STRUCTURE.
